# SDR CHQA200800089

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 17,838 hours, 13,292 cycles
- Engine: Allsn AE3007A
- Engine time: 1,823 hours, 477 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051102
- Part serial: 12192
- Condition: Leaking
- Location: Rt Wing
- Part time: 17,854 hours, 13,302 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5312 STL TO EWR - WHILE CLIMBING TO CRUISE ALTITUDE, A PASSENGER HAD NOTICED A STEADY STREAM OF FLUID TRAILING OFF OF THE RIGHT WING.  AT THAT TIME THE FLIGHT ATTENDANT CONFIRMED THE STREAM AND NOTIFIED THE CREW OF THE SITUATION.  THE FLIGHT CREW THEN RAN THEIR QRH AND DECIDED TO RETURN TO FIELD WITHOUT INCIDENT.  MAINTENANCE ARRIVED AT THE AIRCRAFT AND FOUND THE RIGHT VENT VALVE LEAKING.  MAINTENANCE REPLACED THE VENT VALVE AND CONDUCTED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
